# SDR NACA2024041500001

- Difficulty date: April 15, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,534 hours, 21,499 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G740116
- Part serial: 383
- Condition: Failed
- Location: Hf Radio
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HF RADIO BLANK/NO POWER. REMOVED AND REPLACED HF COMM CONTROL PANEL PER AMM 23-11-02.
